Inertial Algorithms for Bifunction Harmonic Variational Inequalities

Main Article Content

A. A. AlShejari, M. A. Noor, K. I. Noor


In this paper, we introduce and study some new classes of bifunction harmonic variational inequalities. Various new and known classes of variational inequalities and complementarity problems can obtained as special classes of bifunction harmonic variational inequalities. The auxiliary principle technique is applied to suggest and analyze some hybrid inertial iterative methods for finding the approximate solutions of the bifunction harmonic variational inequalities. The convergence analysis of these iterative methods is also considered under some suitable conditions. Results proved in this paper can be viewed as a refinement and improvement of the known results. It is an interesting open problem to develop some implementable numerical methods for solving these problems and to explore the applications in mathematical and engineering sciences.

Article Details


  1. F. Al-Azemi, O. Calin, Asian Options With Harmonic Average, Appl. Math. Inform. Sci. 9 (2015), 2803–2811.
  2. F. Alvarez, Weak Convergence of a Relaxed and Inertial Hybrid Projection-Proximal Point Algorithm for Maximal Monotone Operators in Hilbert Space, SIAM J. Optim. 14 (2004), 773–782.
  3. G.D. Anderson, M.K. Vamanamurthy, M. Vuorinen, Generalized Convexity and Inequalities, J. Math. Anal. Appl. 335 (2007), 1294–1308.
  4. F.H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, 1983.
  5. R.W. Cottle, J.S. Pang, R.E. Stone, The Linear Complementarity Problem, SIAM, Philadelphia, 1992.
  6. G. Cristescu, L. Lupsa, Non-Connected Convexities and Applications, Kluwer Academic Publishers, Dordrecht, 2002.
  7. F. Giannessi, A. Maugeri, M.S. Pardalos, Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models, Kluwer Academic, Dordrecht, 2001.
  8. G. Fichera, Problemi Elastostatici con Vincoli Unilaterali: Il Problema di Signorini con Ambique Condizione al Contorno, Atti. Acad. Naz. Lincei. Mem. Cl. Sci. Nat. Sez. Ia. 7 (1963-1964), 91–140.
  9. R. Glowinski, J.L. Lions, R. Tremolieres, Numerical Analysis of Variational Inequalities, North-Holland, Amsterdam, 1981.
  10. I. Iscan, Hermite-Hadamard Type Inequalities for Harmonically Convex Functions, Hacettepe J. Math. Stat. 43 (2014), 935–942.
  11. S. Karamardian, Generalized Complementarity Problem, J. Optim. Theory Appl. 8 (1971), 161–168.
  12. A.G. Khan, M.A. Noor, M. Pervez, K.I. Noor, Relative Reciprocal Variational Inequalities, Honam Math. J. 40 (2018), 509–519.
  13. J.L. Lions, G. Stampacchia, Variational inequalities, Commun. Pure Appl. Math. 20 (1967), 493–519.
  14. O.L. Mangasarian, R.R. Meyer, Absolute Value Equations, Linear Algebra Appl. 419 (2006), 359–367.
  15. M. Aslam Noor, On Variational Inequalities, PhD Thesis, Brunel University, London, 1975.
  16. M.A. Noor, Fixed Point Approach for Complementarity Problems, J. Math. Anal. Appl. 133 (1988), 437–448.
  17. M.A. Noor, General Variational Inequalities, Appl. Math. Lett. 1 (1988), 119–122.
  18. M.A. Noor, General Algorithm for Variational Inequalities, J. Optim. Theory Appl. 73 (1992), 409–413.
  19. M.A. Noor, New Approximation Schemes for General Variational Inequalities, J. Math. Anal. Appl. 251 (2000), 217–229.
  20. M. Aslam Noor, Some Developments in General Variational Inequalities, Appl. Math. Comput. 152 (2004), 199–277.
  21. M.A. Noor, Fundamentals of mixed quasi variational inequalities, Int. J. Pure. Appl. Math. 15 (2004), 137–258.
  22. M.A. Noor, Hemivariational Inequalities, J. Appl. Math. Comput. 17 (2005), 59–72.
  23. M.A. Noor, Fundamentals of Equilibrium Problems, Math. Inequal. Appl. 9 (2006), 529–566.
  24. M.A. Noor, K.I. Noor, From Representation Theorems to Variational Inequalities, in: N.J. Daras, T.M. Rassias (Eds.), Computational Mathematics and Variational Analysis, Springer, Cham, 2020: pp. 261–277.
  25. M.A. Noor, K.I. Noor, General biconvex functions and bivariational inequalities, Numer. Algebra Control Optim. 13 (2023), 11–27.
  26. M.A. Noor, K.I. Noor, Harmonic Variational Inequalities, Appl. Math. Inf. Sci. 10 (2016), 1811–1814.
  27. M.A. Noor, K.I. Noor, Some Implicit Methods for Solving Harmonic Variational Inequalities, Int. J. Anal. Appl. 12 (2016), 10–14.
  28. M.A. Noor, K.I. Noor, Iterative Schemes for Solving Higher Order Hemivariational Inequalities, Appl. Math. E-Notes, In Press.
  29. M.A. Noor, K.I. Noor, Some New Classes of Harmonic Hemivariational Inequalities, Earthline J. Math. Sci. 13 (2023), 473–495.
  30. M.A. Noor, K.I. Noor, Some Novel Aspects of General Variational Inequalities and Nonconvex Optimization, Preprint, (2023).
  31. M.A. Noor, T.M. Rassias, On Nonconvex Equilibrium Problems, J. Math. Anal. Appl. 312 (2005), 289–299.
  32. M.A. Noor, T.M. Rassias, On General Hemiequilibrium Problems, J. Math. Anal. Appl. 324 (2006), 1417–1428.
  33. M.A. Noor, K.I. Noor, S. Iftikhar, Integral Inequalities for Differentiable Relative Harmonic Preinvex Functions (Survey), TWMS J. Pure Appl. Math. 7 (2016), 3–19.
  34. M.A. Noor, A.G. Khan, A. Pervaiz, K.I. Noor, Solution of Harmonic Variational Inequalities by Two-Step Iterative Scheme, Turk. J. Inequal. 1 (2017), 46–52.
  35. M.A. Noor, K.I. Noor, S. Iftikhar, Strongly Generalized Harmonic Convex Functions and Integral Inequalities, J. Math. Anal. 7 (2016), 66–77.
  36. M.A. Noor, K.I. Noor, Higher Order Generalized Variational Inequalites and Noncovex Optimization, U.P.B. Sci. Bull., Ser. A, 85 (2023), 77–88.
  37. M.A. Noor, K.I. Noor, M.U. Awan, Exponentially Harmonic General Variational Inequalities, Montes Taurus J. Pure Appl. Math. 6 (2024), 110–118.
  38. M.A. Noor, K.I. Noor, S. Iftikhar, Some Characterizations of Harmonic Convex Functions, Int. J. Anal. Appl. 15 (2017), 179–187.
  39. M.A. Noor, K.I. Noor, M.U. Awan, S. Costache, Some Integral Inequalities for Harmonically h-Convex Functions, U.P.B. Sci. Bull. Ser. A, 77 (2015), 5–16.
  40. M.A. Noor, K.I. Noor, M.T. Rassias, General Variational Inequalities and Optimization, In: T.M. Rassias, P.M. Pardalos, (eds.) Geometry and Nonconvex Optimization, Springer, (2024).
  41. M.A. Noor, K.I. Noor, M.U. Awan, M.T. Rassias, Nonlinear Harmonic Variational Inequalities and Harmonic Convex Functions, In: P.M. Pardalos, T.M. Rassias, (eds.) Global Optimization, Computation, Approximation and Applications, World Scientific, Singapore, 2024.
  42. M.A. Noor, K.I. Noor, A. Hamdi, E.H. El-Shemas, On Difference of Two Monotone Operators, Optim. Lett. 3 (2008), 329–335.
  43. M.A. Noor, K.I. Noor, M.T. Rassias, New Trends in General Variational Inequalities, Acta Appl. Math. 170 (2020), 981–1064.
  44. M.A. Noor, K.I. Noor, T.M. Rassias, Some Aspects of Variational Inequalities, J. Comput. Appl. Math. 47 (1993), 285–312.
  45. M.A. Noor, W. Oettli, On General Nonlinear Complementarity Problems and Quasi Equilibria, Le Math. 49 (1994), 313–331.
  46. P.D. Panagiotopoulos, Nonconvex Energy Functions, Hemivariational Inequalities and Substationary Principles, Acta Mech. 42 (1983), 160–183.
  47. P.D. Panagiotopolous, Hemivariational Inequalities: Applications to Mechanics and Engineering, Springer, Berlin, 1995.
  48. M. Patriksson, Nonlinear Programming and Variational Inequalities: A Unified Approach, Kluwer Academic Publishers, Dordrecht, 1999.
  49. B.T. Polyak, Some Methods of Speeding Up the Convergence of Iteration Methods, USSR Comput. Math. Math. Phys. 4 (1964), 1–17.
  50. G. Stampacchia, Formes Bilineaires Coercitives sur les Ensembles Convexes, C. R. Acad. Sci. Paris. 258 (1964), 4413–4416.
  51. D.L. Zhu, P. Marcotte, Co-Coercivity and Its Role in the Convergence of Iterative Schemes for Solving Variational Inequalities, SIAM J. Optim. 6 (1996), 714–726.